# SDR DALA2025050503441

- Difficulty date: May 4, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N948DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38731
- Aircraft time: 28,312 hours, 15,520 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 2193301AC
- Part serial: 0996323
- Condition: Inoperative
- Location: Nr 1
- Part time: 28,307 hours, 15,516 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3948 -PRESS/DE- DECLARED AN EMERGENCY DUE TO CABIN ALTITUDE WARNING PRIOR TO DESCENT WITH LT PACK ON MEL. CORRECTIVE ACTION: REPLACED #2 PACK ZONE TEMP CONTROLLER, #1 CABIN PRESSURE CONTROLLER AND SEVERAL LEAKING FUSELAGE DRAINS. RESTORED LT PACK BY REPLACING LT ACM. OPS CHECK OF BOTH PACKS OK.
